IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Minimal length curves in unitary orbits of a Hermitian compact operator
Autor/es:
VARELA, A.; BOTTAZZI, T.
Revista:
DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE BV
Referencias:
Lugar: Amsterdam; Año: 2016 vol. 45 p. 1 - 1
ISSN:
0926-2245
Resumen:
We study some examples of minimal length curves in homogeneous spaces of B(H) under a left action of a unitary group. Recent results relate these curves with the existence of minimal (with respect to a quotient norm) anti-Hermitian operators Z in the tangent space of the starting point. We show minimal curves that are not of this type but nevertheless can be approximated uniformly by those.